MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT35030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an integrity bare metal stent to treat a lesion located in the proximal saphenous vein graft.It was reported that the lesion was severely tortuous, severely calcified with 70% stenosis.In stent restenosis was noted.No damage was noted to packaging and no issues were encountered when removing the device from the hoop/tray.The device was inspected with no issues.Negative prep was not performed.It was reported that the stent would not cross the lesion despite multiple attempts to position the integrity stent.The stent did not pass through a previously deployed stent however resistance was encountered when advancing the device but no excessive force was used.The physician also pre-dilated the lesion three times using nc balloons.Prior to last attempt to position the stent, the stent had a 4x4 gauze laying on it.When the gauze was removed it caught on the stent causing it to be stretched and deformed.
 
Additional Manufacturer Narrative
Kinks were evident along the hypotube of the device.There was a kink on the distal shaft approx 8.6cm proximal to the distal tip.The mid-to-distal portion of the stent had moved distally off of the distal tip of the device.The mid-to-distal segments of the stent which moved distally on the balloon were deformed and stretched with bunched struts.Crimp impressions were visible on the exposed balloon surface.Inner lumen patency was verified with a 0.015 inch mandrel advanced distally through the guidewire entry port.There was deformation to the distal tip.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6515569
Report Number9612164-2017-00490
Device Sequence Number16551103
Product Code MAF
UDI-Device Identifier00613994798602
UDI-Public00613994798602
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2018
Device Catalogue NumberINT35030UX
Device Lot Number0007892184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2017
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by ManufacturerNot provided
05/17/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date06/15/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight105